# SDR EISA20010111

- Difficulty date: August 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 64,159 hours, 44,771 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bolt
- Part number: NPN
- Part serial: NSN
- Condition: Worn
- Component: Flap Position Xmitter, Honeywell
- Component part number: 1812993
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND LANDING INBOARD FLAPS TRIPPED DUE TO AN ASYMMETRY. TRIPPED AT LESS THAN 2DEG.  ACC. APPROPRIATE EMERGENCY CHECKLIST AND OPERATED ACCORDINGLY.CORRECTIVE ACTION:REPLACED WORN BOLT IN L/H INBD FLAP POSITION TRANSMITTER ADJUSTED TRANSMITTER AND OPS CHECKED OK IAW 727 MM CH 27-51-00
